×

Found 1,212 Documents (Results 1–100)

100
MathJax

On the limiting distribution of studentized intermediate order statistics. (English. Russian original) Zbl 1473.62151

Mosc. Univ. Comput. Math. Cybern. 45, No. 2, 81-84 (2021); translation from Vestn. Mosk. Univ., Ser. XV 2021, No. 2, 39-42 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of the backward-forward mean-field games systems in periodic environments. (English) Zbl 1467.35036

PDF BibTeX XML Cite
Full Text: DOI arXiv

Propagating terraces and the dynamics of front-like solutions of reaction-diffusion equations on \(\mathbb{R}\). (English) Zbl 1450.35002

Memoirs of the American Mathematical Society 1278. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4112-8/pbk; 978-1-4704-5806-5/ebook). v, 87 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software